# SDR AALA201708189006

- Difficulty date: August 17, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38002782
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODOR REPORTED IN CABIN AFTER TAKE OFF THEN AGAIN AFTER LANDING. FOUND APU TO BE SOURCE OF CABIN ODOR. MAINTENANCE FOUND PLUG LEAKING OIL ON ACCESSORY GEARBOX. REPLACED APU IAW AMM.
